Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 89 | ISSUE 1 | PAGE 8
The four-loop anomalous dimension of the Konishi operator in \boldsymbol{{\mathcal N}=4} Supersymmetric Yang-Mills theory
PACS: 11.15.-q, 11.25.Tq, 11.30.Pb, 12.38.Bx
Abstract
We present the result of a full direct component calculation for the planar four-loop anomalous dimension of the Konishi operator in {\mathcal N} =4 Supersymmetric Yang-Mills theory. Our result confirms the results obtained from superfield and superstring computations, which take into account finite size corrections to the all-loop asymptotic Bethe ansatz for the integrable models describing the spectrum of the anomalous dimensions of the gauge-invariant operators and the spectrum of the string states in the framework of the gauge/string duality.




Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.